# SDR MWEA99488

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Part number: 59148653
- Condition: Damaged
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE BY 6 RIVETS ON FORWARD BAG PIT AT AFT PRESSURE BULKHEAD BOTTOM BETWEEN LONGERON 28L AND 28R.  MTC FABRICATED AND INSTALLED NEW BULKHEAD PANEL.
